# SDR SWIA200820105

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,252 hours, 13,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6456 - RIGHT WING EXIT EMERGENCY SIGN INOP.  CLEANED  ELECTRICAL CONNECTION ON LIGHTING STRIP.
